| Model Number |
AB63201002 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, the balloon of this device deflated unintentionally.The device was placed after surgery and had deflated before the patient was to return home.The patient was hospitalized an extra night until natural urination returned.No other adverse patient effects were reported.
Additional Manufacturer Narrative
D4 lot number: 08003481.The returned product was inflated with air without issue.A mark was visible on the balloon, similar to a scar.When submerged in water, bubbles were visible at the base of the balloon.Investigation determined the deflation issue was likely due to the scar made by a user.